MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC. MICRO-INTRODUCER KIT; INTRODUCER CATHETER

VASCULAR SOLUTIONS, INC. MICRO-INTRODUCER KIT; INTRODUCER CATHETER
Model Number 7266V
Medical Device Problem Code Hole In Material (1293)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being based on the visual investigation and condition of the returned sample.A manufacturing record review was completed and zero nonconformances were found.The returned product evaluation confirmed the puncture/hole in the sheath.The sheath was kinked at the section where the hole was present.Based on the event details the most likely root cause for the failure is the mandrel punctured the sheath as the doctor was trying to advance the sheath.
 
Event or Problem Description
Dr.Was using mik for access in a varilase case.When he tried to advance the 035"" j-tip wire through the mik sheath, he felt resistance.Dr.Than removed the j-tip wire, and used the mik mandrel to advance and removed the mik sheath.The tip of the sheath showed a puncture at the distal tip.Mik sheath removed and placed in biohazard bag with packaging.No patient impact or injury reported.

Brand Name
MICRO-INTRODUCER KIT
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC.
6464 sycamore court north
minneapolis MN 55369
MDR Report Key7441273
Report Number2134812-2018-00025
Device Sequence Number1421851
Product Code DYB
UDI-Device IdentifierM2067266V1
UDI-PublicM2067266V1
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2019
Device Model Number7266V
Device Lot Number594179
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date04/18/2018
Patient Sequence Number1